# SDR AALA202306207469

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 76,972 hours, 30,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY EXIT DOOR LIGHT INOPERATIVE. REMOVED AND REPLACED FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING AT R1 DOOR PER AMM 33-51-13.
